# SDR SCNA20240311134

- Difficulty date: May 27, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON INTERCOSTAL  STA 324 RBL 31  AT PASSENGER CABIN FLOOR STRUCTURE (CPAX). INTERCOSTAL STA 324 RBL 31 AT PASSENGER CABIN FLOOR STRUCTURE (CPAX) WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
